Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS Austin/San Antonio, TX

January 10, 2020Frio County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 10, 2020, 6:52 PM CST for Frio County, Medina County, Texas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 6:52 PM CST (00:52 UTC)
Expired
Jan 10, 2020, 7:30 PM CST
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frio County, TX, Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 7:10 PM CSTHAIL 0.25Hondo, TX
Jan 10, 7:20 PM CSTHAIL 1.253 Nw Devine, TX
Jan 10, 7:24 PM CSTTSTM WND DMGLacoste, TXRELAYED PICTURES OF CONSIDERABLE ROOF AND AWNING DAMAGE AT A RESIDENCE, WHERE THE HOMEOWNER BELIEVED THE WINDS TO BE 70 MPH OR MORE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 3:30 PM CSTSevere Thunderstorm WatchSPC68 days

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -218 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3398 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-218 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS54 KEWX 110052
SVREWX
TXC163-325-110130-
/O.NEW.KEWX.SV.W.0008.200111T0052Z-200111T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
652 PM CST Fri Jan 10 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southern Medina County in south central Texas...
  Northwestern Frio County in south central Texas...

* Until 730 PM CST.

* At 652 PM CST, a severe thunderstorm was located 7 miles northwest
  of Yancey, or 11 miles southwest of Hondo, moving northeast at 35
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, Noonan,
  New Fountain, Dunlay, Quihi, Biry, Pearson, Yancey, Bader, Rio
  Medina, Frio Town and Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2898 9937 2923 9938 2961 9881 2921 9880
      2898 9921
TIME...MOT...LOC 0052Z 228DEG 31KT 2921 9923 

HAIL...1.50IN
WIND...60MPH
 
$$

BMW
3 follow-up statements
108 
WWUS54 KEWX 110054
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
654 PM CST Fri Jan 10 2020

TXC163-325-110130-
/O.CON.KEWX.SV.W.0008.000000T0000Z-200111T0130Z/
Medina TX-Frio TX-
654 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN MEDINA AND NORTHWESTERN FRIO COUNTIES...

At 654 PM CST, a severe thunderstorm was located 7 miles northwest of
Yancey, or 9 miles southwest of Hondo, moving northeast at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, Noonan,
New Fountain, Dunlay, Quihi, Biry, Pearson, Yancey, Bader, Rio
Medina, Frio Town and Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2898 9937 2923 9938 2961 9881 2921 9880
      2898 9921
TIME...MOT...LOC 0054Z 228DEG 31KT 2922 9921 

HAIL...2.00IN
WIND...60MPH
 
$$

BMW
587 
WWUS54 KEWX 110105
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
705 PM CST Fri Jan 10 2020

TXC163-325-110130-
/O.CON.KEWX.SV.W.0008.000000T0000Z-200111T0130Z/
Medina TX-Frio TX-
705 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHERN MEDINA AND NORTH CENTRAL FRIO COUNTIES...

At 704 PM CST, a severe thunderstorm was located near Biry, or near
Hondo, moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, Noonan,
New Fountain, Dunlay, Quihi, Biry, Pearson, Yancey, Bader, Rio Medina
and Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2908 9923 2927 9929 2961 9881 2921 9880
      2900 9917
TIME...MOT...LOC 0104Z 234DEG 30KT 2926 9911 

HAIL...1.75IN
WIND...60MPH
 
$$

BMW
203 
WWUS54 KEWX 110114
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
714 PM CST Fri Jan 10 2020

TXC163-110124-
/O.CAN.KEWX.SV.W.0008.000000T0000Z-200111T0130Z/
Frio TX-
714 PM CST Fri Jan 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FRIO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2919 9912 2934 9919 2961 9881 2921 9880
      2909 9902 2909 9906
TIME...MOT...LOC 0114Z 235DEG 34KT 2931 9899 

$$

TXC325-110130-
/O.CON.KEWX.SV.W.0008.000000T0000Z-200111T0130Z/
Medina TX-
714 PM CST Fri Jan 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN MEDINA COUNTY...

At 714 PM CST, a severe thunderstorm was located over Dunlay, or 7
miles southwest of Castroville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hondo, Devine, Castroville, Lytle, Natalia, Lacoste, Cliff, Noonan,
New Fountain, Dunlay, Quihi, Biry, Pearson, Bader, Rio Medina and
Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2919 9912 2934 9919 2961 9881 2921 9880
      2909 9902 2909 9906
TIME...MOT...LOC 0114Z 235DEG 34KT 2931 9899 

HAIL...1.25IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 6:16 PM CST, 36 minutes earlier.

Area forecast discussion, Jan 10, 6:16 PM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
616 PM CST Fri Jan 10 2020

.UPDATE...
Included Dimmit and Zavala county into the evening Severe
Thunderstorm Watch Area per coordination with SPC.

&&

.PREV DISCUSSION... /ISSUED 559 PM CST Fri Jan 10 2020/

UPDATE.../INCREASED POPS WEST OF HWY281 THIS EVENING/
This is an update to acknowledge radar echoes that developed around
Eagle Pass. The continue severe threats with isolated tornado
potential remains in play for this evening. Timing will be discussed
in the AVIATION section below.

AVIATION.../00Z TAFS/
A line of strong to severe storms will move east at around 30 mph to
near a Boerne to Liberty Hill line by 01Z and possibly accelerate as
it reach the vcntys of AUS/SAT/SSF by around 02Z. Airport Wx
Warnings are likely for thunder and possibly also for the 40 knot
wind threshold if stronger cells approach. Hail is also a
consideration and will update to add GR/GS depending of how things
look at the times of the AWW issuances. Lingering showers and
isolated storms should continue for another two hours with benign
weather to resume after 06Z.

PREV DISCUSSION... /ISSUED 334 PM CST Fri Jan 10 2020/

UPDATE...
SPC has issued a Severe Thunderstorm Watch for the area along and
east of a line from Llano to Kerrville to Pearsall until 10 pm.

PREV DISCUSSION... /ISSUED 247 PM CST Fri Jan 10 2020/

SHORT TERM (Tonight through Saturday Night)...
Upper air analysis this morning showed a deep trough from the Four
Corners to the Baja Peninsula. The flow over Texas was from the
southwest. At the surface, a cold front was stretched over West Texas
from the Panhandle to the Big Bend. Our CWA is in the warm sector
ahead of the front and winds are from the southeast. Temperatures
across the area ranged from the lower 70s to the lower 80s and
dewpoints were generally in the 60s. This warm, moist environment is
ripe for convective development. However, the morning sounding from
DRT had a strong cap at the top of the boundary layer. The has been
eroding to our north and northwest and we expect this continue as the
front moves to the east. Forecast soundings show 1500-2000 j/kg of
CAPE, 55-60 kts of 0-6 km wind shear, and mid- level lapse rates
around 8 C/km. We expect to see thunderstorms develop later this
afternoon and continue through the evening. With the conditions
mentioned above, some storms could be strong to severe. The most
likely threats will be strong wind gusts up to 70 mph and large hail
up to two inches. We expect storms to move into our north east area
by late afternoon and progress to the southeast reaching I-35 by
around 6 pm and be out of our CWA by around midnight.

Behind the front winds will become westerly to northwesterly
bringing drier, cooler air. Low temperatures Saturday will be 15 to
25 degrees cooler than Friday morning. Winds Saturday will be breezy
front the northwest. High temperatures will be near 20 degrees cooler
than Friday. Saturday night the surface high will move across North
Texas and turn the low level flow around to the southeast. Winds will
be light and skies will be clear leading to good radiational cooling
and another drop in temperatures of about 10 degrees.

LONG TERM (Sunday through Friday)...
With longwave troughing across the western United States during the
long term forecast, a series of northern Pacific shortwave troughs
rounding the base of the larger trough will eject into the Southern
Plains every 1-2 days next week. This will allow for a few cold
fronts to make runs towards the region. These disturbances look to
remain too far north to allow for any significant frontal intrusion
through mid-week, but should allow for a frontal boundary to reach
the region by Thursday. As a result, dry conditions areawide Sunday
will transition to some low daily rain chances east of Interstate 35
Monday through Wednesday as modified Gulf air moves back into the
region. This will also allow for temperatures to moderate from the
60s to low 70s on Sunday into the mid 70s to low 80s by Wednesday.
Rain chances Thursday will linger in the vicinity of the remnant
frontal boundary, which lift north of the region Friday. Expect highs
in the mid 50s to mid 60s behind the front Thursday with highs in
the mid 60s to low 70s by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              44  55  35  63  47 /  90   0   0   0   0
Austin Bergstrom Intl Airport  45  55  32  63  43 /  90   0   0   0   0
New Braunfels Muni Airport     48  57  34  65  46 / 100   0   0   0   0
Burnet Muni Airport            40  53  33  63  44 /  70   0   0   0   0
Del Rio Intl Airport           47  61  39  68  47 /  -    0   0   0   0
Georgetown Muni Airport        42  54  33  62  44 /  80   0   0   0   0
Hondo Muni Airport             45  63  34  68  44 /  80   0   0   0   0
San Marcos Muni Airport        46  57  32  64  44 / 100   0   0   0   0
La Grange - Fayette Regional   48  54  33  64  47 / 100   0   0   0  -
San Antonio Intl Airport       48  60  38  65  48 / 100   0   0   0   0
Stinson Muni Airport           48  61  38  66  49 / 100   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Oaks
Long-Term...Oaks
Hazardous weather outlook, Jan 10, 3:57 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
357 PM CST Fri Jan 10 2020

TXZ171>173-183>194-202>209-217>225-228-112200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
357 PM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe storms will be possible this afternoon and
tonight for areas generally along and east of a Rocksprings to
Carrizo Springs line. The most favored areas for severe storms
will be east of a Llano to San Antonio to Pearsall line. The main
threat will be damaging wind gusts up to 70 mph and hail up to
two inches, however, isolated tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated fire weather conditions are possible Saturday afternoon
across the western Edwards Plateau and Rio Grande Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening east of
a Rocksprings to Carrizo Springs line.

In the hours before

Special weather statement, Jan 10, 6:07 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
607 PM CST Fri Jan 10 2020

TXZ204-218-110045-
Medina TX-Zavala TX-
607 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MEDINA AND
NORTHWESTERN ZAVALA COUNTIES UNTIL 645 PM CST...

At 607 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles west of La Pryor, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
La Pryor and Washer.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2889 10011 2909 9993 2909 9959 2923 9941
      2939 9941 2930 9931 2878 9998
TIME...MOT...LOC 0007Z 221DEG 41KT 2890 10000

HAMPSHIRE
Special weather statement, Jan 10, 6:13 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
613 PM CST Fri Jan 10 2020

TXZ171-172-188-190-110115-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
613 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...
SOUTHEASTERN GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 715 PM CST...

At 612 PM CST, Doppler radar was tracking a strong thunderstorm over
LBJ State Park, or 13 miles east of Fredericksburg, moving northeast
at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Round Mountain, Buchanan
Dam, Granite Shoals, Horseshoe Bay, Johnson City, Meadowlakes,
Stonewall, Highland Haven, Inks Lake State Park, Blowout, Rocky
Creek, Hye, Blumenthal, Albert, Luckenbach and Sandy.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 3014 9844 3014 9879 3078 9843 3075 9799
TIME...MOT...LOC 0012Z 218DEG 41KT 3024 9864

BMW
Special weather statement, Jan 10, 6:23 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
623 PM CST Fri Jan 10 2020

TXZ203-110100-
Uvalde TX-
623 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UVALDE COUNTY UNTIL 700
PM CST...

At 623 PM CST, Doppler radar was tracking a strong thunderstorm near
Uvalde, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Uvalde, Sabinal, Uvalde Estates and Knippa.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2917 9989 2963 9948 2963 9941 2933 9941
      2909 9970 2909 9979
TIME...MOT...LOC 0023Z 220DEG 41KT 2917 9976

HAMPSHIRE
Local storm report, Jan 10, 6:44 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             9 N HONDO               29.49N 99.12W
01/10/2020  E0.50 INCH       MEDINA             TX   COCORAHS

&&
Local storm report, Jan 10, 6:45 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             4 W PIPE CREEK          29.72N 99.00W
01/10/2020  E0.50 INCH       BANDERA            TX   COCORAHS

&&
Special weather statement, Jan 10, 6:45 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
645 PM CST Fri Jan 10 2020

TXZ186>190-204-205-110145-
Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-Bandera TX-
Kendall TX-
645 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA...EASTERN
BANDERA...SOUTHEASTERN KERR...SOUTHWESTERN BLANCO...SOUTHEASTERN
GILLESPIE...KENDALL AND NORTHWESTERN BEXAR COUNTIES UNTIL 745 PM
CST...

At 642 PM CST, Doppler radar was tracking a line of strong
thunderstorms from near Johnson City to near Sabinal. This line is
moving to the northeast at around 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this line of storms.

Locations impacted include...
Boerne, Hondo, Comfort, Blanco, Bandera, Johnson City, Stonewall,
Walnut Grove, Kendalia, D'Hanis, Bandera Falls, Dunlay, Quihi, Mico,
Sisterdale, Rocky Creek, Kreutzberg, Pipe Creek, Welfare and Hye.

A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2920 9910 2934 9940 3034 9865 3023 9830
TIME...MOT...LOC 0042Z 217DEG 42KT 2970 9900

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:07 PM CSTSpecial Weather StatementEWXZavala38 min
Jan 10, 6:13 PM CSTSpecial Weather StatementEWXBlanco62 min
Jan 10, 6:23 PM CSTSpecial Weather StatementEWXUvalde37 min
Jan 10, 6:45 PM CSTSpecial Weather StatementEWXKendall, Medina60 min
Jan 10, 6:46 PM CSTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall38 min
Jan 10, 6:52 PM CSTTornado WarningEWXKendall23 min
Jan 10, 7:03 PM CSTSevere Thunderstorm WarningEWXBlanco, Kendall42 min
Jan 10, 7:19 PM CSTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Jan 10, 7:34 PM CSTSpecial Weather StatementEWXComal26 min
Jan 10, 7:49 PM CSTSevere Thunderstorm WarningEWXCaldwell, Hays41 min
Jan 10, 7:53 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays, Wilson37 min
Jan 10, 8:03 PM CSTTornado WarningEWXGuadalupe27 min
Jan 10, 8:08 PM CSTSpecial Weather StatementEWXTravis, Williamson52 min
Jan 10, 8:13 PM CSTAreal Flood AdvisoryEWXTravis, Williamson4 hr
Jan 10, 8:26 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays, Travis and 1 more49 min
Jan 10, 8:32 PM CSTTornado WarningEWXCaldwell, Gonzales, Guadalupe28 min
Jan 10, 9:01 PM CSTSevere Thunderstorm WarningEWXBastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee74 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.